Skolem-type difference sets for cycle systems

Bryant, D., Gavlas, H. and Ling, A. C. H. (2003) Skolem-type difference sets for cycle systems. Electronic Journal of Combinatorics, 10 1: .

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ64803_OA.pdf Full text (open access) application/pdf 115.14KB 0
Author Bryant, D.
Gavlas, H.
Ling, A. C. H.
Title Skolem-type difference sets for cycle systems
Journal name Electronic Journal of Combinatorics   Check publisher's open access policy
ISSN 1077-8926
Publication date 2003-01-01
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 10
Issue 1
Total pages 12
Editor N. J. Calkin
Place of publication USA
Publisher Electronic Journal of Combinatorics
Collection year 2003
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract Cyclic m-cycle systems of order v are constructed for all m greater than or equal to 3, and all v = 1(mod 2m). This result has been settled previously by several authors. In this paper, we provide a different solution, as a consequence of a more general result, which handles all cases using similar methods and which also allows us to prove necessary and sufficient conditions for the existence of a cyclic m-cycle system of K-v - F for all m greater than or equal to 3, and all v = 2(mod 2m).
Keyword Mathematics
Decompositions
Mathematics, Applied
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:24:34 EST